# SDR UIEA2022061300587

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 5025014072251
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  2ND OBS SEAT  BELTS  LH & RH TSO  TADS ILLEGIBLE  & DAMAGE.REMOVED AND REPLACED OBS SEAT BELT PER B767-300 AMM 25-11-00. OPS CHECK; GOOD
